# SDR DALA12013785653

- Difficulty date: November 25, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 33,653 hours, 13,612 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT UPPER AND LOWER SURFACE, BS 365 AND BETWEEN BL 0 AND RBL 60.   REMOVED CORROSION ON FLOORBEAM AND FOUND OUT OF LIMITS IAW SRM 53-00- 51 PG 104 FIG 101 DETAIL III AND REPAIRED IAW SRM 53-00-51, FIG 201, PAGE 201-206, REP 3.
